# SDR CALA2017111704106

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 92,238 hours, 18,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LIGHT REQUIRED MULTIPLE TRIES TO DISARM.  PERFORMED AN OPS CHECK OF ARM AND DISARM SYSTEM IAW AMM 52-11-00-206-021, 3 AND CLEANED THE PROXIMITY SWITCHES FOR THE GIRT BAR IAW AMM 25-66-00-001. OPS CHECKED GOOD, ARM AND DISARM OPERATED SMOOTHLY AND SLIDE LIGHT WORKS PROPERLY.  NO FURTHER DEFECTS NOTED.
